# SDR COEA2019110113816

- Difficulty date: November 1, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,974 hours, 32,425 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 51216052
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, B

## Discrepancy

FLIGHT 8299, ENROUTE AFW-TUL/ DISCREPANCY: DURING APPROACH INTO TULSA, THE CREW RECEIVED A #2 ENGINE FIRE WARNING. THE #2 ENGINE WAS SHUTDOWN AND #2 ENGINE FIRE BOTTLE WAS ACTIVATED. AN EMERGENCY WAS DECLARED. THE AIRCAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE IS CURRENTLY TROUBLESHOOTING. A SUPPLEMENTAL SDR WITH CORRECTIVE ACTION WILL BE SUBMITTED. THIS IS A SUPPLEMENTAL TO PREVIOUSLY SUBMITTED SDR COEA2019110113816 FOR CORRECTIVE ACTION: MAINTENANCE TROUBLESHOT, REPLACED LH/RH ENGINE FIRE BOTTLES, CARTRIDGES AND THE #2 ENGINE FIRE DETECTION UNIT. DISCOVERED THE #2 ENGINE FIRE SENSING ELEMENT AT 34WD CAUSING SHORT CIRCUIT. REPLACED THE ELEMENT. OPS CHECK OF FIRE DETECTION SYSTEM GOOD.
